# SDR MALA010328

- Difficulty date: March 12, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE BETWEEN STA 258.0 AND FS 236.5. MAINTENANCE REMOVED CORROSION, MATERIALS REMOVED IS OUT OF LIMITS, REMOVED OLD FLANGE, FABRICATED NEW FLANGE, PER SAMPLE.  OK TO TREAT AND PRIME AND TOPCOAT. INSTALLED NEW FLANGE IAW SRM 51-40-21
